Alert archive / Missouri / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this red flag warning at Mar 26, 2014, 4:31 AM CDT for 27 counties in Missouri. It took effect at Mar 26, 2014, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 4:31 AM CDT (09:31 UTC)
- In effect from
- Mar 26, 2014, 10:00 AM CDT
- Expired
- Mar 26, 2014, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 27 counties
Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WWUS83 KSGF 260931 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 431 AM CDT WED MAR 26 2014 ...RED FLAG WARNING FOR TODAY... .INCREASINGLY STRONG AND GUSTY SOUTH WINDS AND AN ALREADY DRY AIR MASS IN PLACE WILL PRODUCE HAZARDOUS OUTDOOR BURNING CONDITIONS TODAY. MOZ055>058-066>071-077>081-088>095-101>104-261745- /O.NEW.KSGF.FW.W.0012.140326T1500Z-140327T0000Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY- STONE-TANEY- 431 AM CDT WED MAR 26 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A RED FLAG WARNING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MISSOURI...FIRE WEATHER ZONE 055 BENTON... FIRE WEATHER ZONE 056 MORGAN...FIRE WEATHER ZONE 057 MILLER... FIRE WEATHER ZONE 058 MARIES...FIRE WEATHER ZONE 066 VERNON... FIRE WEATHER ZONE 067 ST. CLAIR...FIRE WEATHER ZONE 068 HICKORY... FIRE WEATHER ZONE 069 CAMDEN...FIRE WEATHER ZONE 070 PULASKI... FIRE WEATHER ZONE 071 PHELPS...FIRE WEATHER ZONE 077 BARTON... FIRE WEATHER ZONE 078 CEDAR...FIRE WEATHER ZONE 079 POLK...FIRE WEATHER ZONE 080 DALLAS...FIRE WEATHER ZONE 081 LACLEDE...FIRE WEATHER ZONE 088 JASPER...FIRE WEATHER ZONE 089 DADE...FIRE WEATHER ZONE 090 GREENE...FIRE WEATHER ZONE 091 WEBSTER...FIRE WEATHER ZONE 092 WRIGHT...FIRE WEATHER ZONE 093 NEWTON...FIRE WEATHER ZONE 094 LAWRENCE...FIRE WEATHER ZONE 095 CHRISTIAN... FIRE WEATHER ZONE 101 MCDONALD... FIRE WEATHER ZONE 102 BARRY... FIRE WEATHER ZONE 103 STONE AND FIRE WEATHER ZONE 104 TANEY. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS OF 30 TO 35 MPH DURING THE LATE MORNING AND AFTERNOON HOURS. * TIMING...10 AM TO 7 PM. * RELATIVE HUMIDITY...HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT RANGE IN MANY AREAS. SOME INCREASED MOISTURE IS EXPECTED TO MOVE INTO WESTERN MISSOURI LATE IN THE DAY ALONG WITH A FEW SHOWERS. THE LOWEST HUMIDITY IS EXPECTED TO OCCUR TOWARD MIDDAY OVER WESTERN MISSOURI. * TEMPERATURES...HIGH TEMPERATURES WILL BE IN THE 50S AND LOW 60S. * IMPACTS...OUTDOOR BURNING WILL BECOME INCREASINGLY DIFFICULT TO CONTROL TODAY. LIGHT WINDS EARLY IN THE DAY WILL INCREASE THIS MORNING AND ANY ONGOING FIRES WILL HAVE THE POTENTIAL TO GET OF CONTROL EASILY AND SPREAD RAPIDLY IN DRY GRASSES AND LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
931 WWUS83 KSGF 261604 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1104 AM CDT WED MAR 26 2014 ...RED FLAG WARNING FOR TODAY... .GUSTY SOUTHERLY WINDS AND AN ALREADY DRY AIR MASS IN PLACE WILL PRODUCE HAZARDOUS OUTDOOR BURNING CONDITIONS TODAY. MOZ055>058-066>071-077>081-088>095-101>104-270000- /O.CON.KSGF.FW.W.0012.000000T0000Z-140327T0000Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY- STONE-TANEY- 1104 AM CDT WED MAR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY SOUTHERLY WINDS AND LOW HUMIDITY... * AFFECTED AREA...IN MISSOURI...FIRE WEATHER ZONE 055 BENTON... FIRE WEATHER ZONE 056 MORGAN...FIRE WEATHER ZONE 057 MILLER... FIRE WEATHER ZONE 058 MARIES...FIRE WEATHER ZONE 066 VERNON... FIRE WEATHER ZONE 067 ST. CLAIR...FIRE WEATHER ZONE 068 HICKORY... FIRE WEATHER ZONE 069 CAMDEN...FIRE WEATHER ZONE 070 PULASKI... FIRE WEATHER ZONE 071 PHELPS...FIRE WEATHER ZONE 077 BARTON... FIRE WEATHER ZONE 078 CEDAR...FIRE WEATHER ZONE 079 POLK...FIRE WEATHER ZONE 080 DALLAS...FIRE WEATHER ZONE 081 LACLEDE...FIRE WEATHER ZONE 088 JASPER...FIRE WEATHER ZONE 089 DADE...FIRE WEATHER ZONE 090 GREENE...FIRE WEATHER ZONE 091 WEBSTER...FIRE WEATHER ZONE 092 WRIGHT...FIRE WEATHER ZONE 093 NEWTON...FIRE WEATHER ZONE 094 LAWRENCE...FIRE WEATHER ZONE 095 CHRISTIAN... FIRE WEATHER ZONE 101 MCDONALD... FIRE WEATHER ZONE 102 BARRY... FIRE WEATHER ZONE 103 STONE AND FIRE WEATHER ZONE 104 TANEY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH 7 PM. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * TEMPERATURES...IN THE UPPER 40S TO LOWER 50S. * IMPACTS...OUTDOOR BURNING WILL BECOME INCREASINGLY DIFFICULT TO CONTROL TODAY. LIGHT WINDS EARLY IN THE DAY WILL INCREASE THIS MORNING AND ANY ONGOING FIRES WILL HAVE THE POTENTIAL TO GET OF CONTROL EASILY AND SPREAD RAPIDLY IN DRY GRASSES AND LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
829 WWUS83 KSGF 262037 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 PM CDT WED MAR 26 2014 ...RED FLAG WARNING FOR TODAY... .GUSTY SOUTHERLY WINDS AND AN ALREADY DRY AIR MASS IN PLACE WILL PRODUCE HAZARDOUS OUTDOOR BURNING CONDITIONS TODAY. MOZ055>058-066>071-077>081-088>095-101>104-270000- /O.CON.KSGF.FW.W.0012.000000T0000Z-140327T0000Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY- STONE-TANEY- 337 PM CDT WED MAR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY SOUTHERLY WINDS AND LOW HUMIDITY... * AFFECTED AREA...IN MISSOURI...FIRE WEATHER ZONE 055 BENTON... FIRE WEATHER ZONE 056 MORGAN...FIRE WEATHER ZONE 057 MILLER... FIRE WEATHER ZONE 058 MARIES...FIRE WEATHER ZONE 066 VERNON... FIRE WEATHER ZONE 067 ST. CLAIR...FIRE WEATHER ZONE 068 HICKORY... FIRE WEATHER ZONE 069 CAMDEN...FIRE WEATHER ZONE 070 PULASKI... FIRE WEATHER ZONE 071 PHELPS...FIRE WEATHER ZONE 077 BARTON... FIRE WEATHER ZONE 078 CEDAR...FIRE WEATHER ZONE 079 POLK...FIRE WEATHER ZONE 080 DALLAS...FIRE WEATHER ZONE 081 LACLEDE...FIRE WEATHER ZONE 088 JASPER...FIRE WEATHER ZONE 089 DADE...FIRE WEATHER ZONE 090 GREENE...FIRE WEATHER ZONE 091 WEBSTER...FIRE WEATHER ZONE 092 WRIGHT...FIRE WEATHER ZONE 093 NEWTON...FIRE WEATHER ZONE 094 LAWRENCE...FIRE WEATHER ZONE 095 CHRISTIAN... FIRE WEATHER ZONE 101 MCDONALD... FIRE WEATHER ZONE 102 BARRY... FIRE WEATHER ZONE 103 STONE AND FIRE WEATHER ZONE 104 TANEY. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH 7 PM. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * TEMPERATURES...IN THE LOWER TO MID 50S. * IMPACTS...OUTDOOR BURNING WILL BECOME INCREASINGLY DIFFICULT TO CONTROL TODAY. LIGHT WINDS EARLY IN THE DAY WILL INCREASE THIS MORNING AND ANY ONGOING FIRES WILL HAVE THE POTENTIAL TO GET OF CONTROL EASILY AND SPREAD RAPIDLY IN DRY GRASSES AND LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
153 WWUS83 KSGF 262228 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 528 PM CDT WED MAR 26 2014 ...RED FLAG WARNING FOR THROUGH 7 PM TODAY... .GUSTY SOUTHERLY WINDS AND AN ALREADY DRY AIR MASS IN PLACE WILL PRODUCE HAZARDOUS OUTDOOR BURNING CONDITIONS THROUGH 7 PM. MOZ066-067-077-078-088-089-093-094-101-102-262330- /O.CAN.KSGF.FW.W.0012.000000T0000Z-140327T0000Z/ VERNON-ST. CLAIR-BARTON-CEDAR-JASPER-DADE-NEWTON-LAWRENCE- MCDONALD-BARRY- 528 PM CDT WED MAR 26 2014 ...RED FLAG WARNING IS CANCELLED FOR GUSTY SOUTHERLY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE RED FLAG WARNING. LIGHT RAIN HAS SPREAD INTO FAR WESTERN MISSOURI EARLY THIS EVENING. TEMPERATURES HAVE QUICKLY COOLED AND HUMIDITIES RECOVER ONCE THE PRECIPITATION BEGAN. LIGHT RAIN WILL CONTINUE TO MOVE THROUGH THE AREA THIS EVENING TAPER OFF OVERNIGHT. $$ MOZ055>058-068>071-079>081-090>092-095-103-104-270000- /O.CON.KSGF.FW.W.0012.000000T0000Z-140327T0000Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-GREENE-WEBSTER-WRIGHT-CHRISTIAN-STONE-TANEY- 528 PM CDT WED MAR 26 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY SOUTHERLY WINDS AND LOW HUMIDITY... * AFFECTED AREA...IN MISSOURI...FIRE WEATHER ZONE 055 BENTON... FIRE WEATHER ZONE 056 MORGAN...FIRE WEATHER ZONE 057 MILLER... FIRE WEATHER ZONE 058 MARIES...FIRE WEATHER ZONE 068 HICKORY... FIRE WEATHER ZONE 069 CAMDEN...FIRE WEATHER ZONE 070 PULASKI... FIRE WEATHER ZONE 071 PHELPS...FIRE WEATHER ZONE 079 POLK...FIRE WEATHER ZONE 080 DALLAS...FIRE WEATHER ZONE 081 LACLEDE...FIRE WEATHER ZONE 090 GREENE...FIRE WEATHER ZONE 091 WEBSTER...FIRE WEATHER ZONE 092 WRIGHT...FIRE WEATHER ZONE 095 CHRISTIAN...FIRE WEATHER ZONE 103 STONE AND FIRE WEATHER ZONE 104 TANEY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH 7 PM. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE LOWER 50S. * LIGHTNING... * IMPACTS...OUTDOOR BURNING WILL BECOME INCREASINGLY DIFFICULT TO CONTROL TODAY. LIGHT WINDS EARLY IN THE DAY WILL INCREASE THIS MORNING AND ANY ONGOING FIRES WILL HAVE THE POTENTIAL TO GET OF CONTROL EASILY AND SPREAD RAPIDLY IN DRY GRASSES AND LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
223 WWUS83 KSGF 262358 RFWSGF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 658 PM CDT WED MAR 26 2014 MOZ055>058-068>071-079>081-090>092-095-103-104-270100- /O.EXP.KSGF.FW.W.0012.000000T0000Z-140327T0000Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-GREENE-WEBSTER-WRIGHT-CHRISTIAN-STONE-TANEY- 658 PM CDT WED MAR 26 2014 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR GUSTY SOUTHERLY WINDS AND LOW HUMIDITY... LIGHT RAIN IS SPREADING ACROSS THE AREA AS HUMIDITIES ARE QUICKLY RECOVERING EARLY THIS EVENING REDUCING THE RISK FOR WILD FIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Mar 26, 4:05 AM CDT, 26 minutes earlier.
Area forecast discussion, Mar 26, 4:05 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CDT Wed Mar 26 2014
.SHORT TERM...(Today and Tonight)
Issued at 259 AM CDT WED MAR 26 2014
Main near term concerns are fire weather (see fire wx discussion) and
then late today into tonight precip chances.
A quiet night with a dry air mass in place associated with
retreating sfc high pressure to our east. Still have sfc dew
points all the way down into the 20s and 30s over central TX, and
it may take awhile to get sfc dew points to modify until late in
the day in our western cwfa. However, some high based showers may
be possible-likely late in the afternoon over se KS and western
MO as a lead shortwave now over eastern NM moves quickly into
eastern KS and northeast OK by 00z.
Showers and maybe some isolated thunder will be possible tonight,
but we should see the advection of an eml/cap into the area in the
wake of the initial shortwave as it lifts out of the area. Will
have fairly high rain chances this evening, tapering off/down form
southwest to northeast late.
.LONG TERM...(Thursday through Tuesday)
Issued at 259 AM CDT WED MAR 26 2014
Thu: Vigorous shortwave off the CA coast will move quickly east
into the central Plains Thu morning and into eastern KS by 18z
Thu. Increased lift wit this feature will weaken the cap along
with some sfc heating. The main question will be the quality of
moisture return during this time. Raw model data from the GFS
seems more reasonable than the NAM, and MOS guidance may be better
still. Taking the GFS at face value yields MLCAPE at KSGF of
900-1000 J/kg after the cap weakens by mid afternoon.Would expect
that forcing along the approaching frontal boundary will trigger
storm development once the cap weakens between 18z-21z somewhere
over eastern KS or western MO. Shear profiles would support
organized storms/brief supercells with enough instability for
robust updrafts. Convective mode will likely transition to a more
linear configuration with embedded bowing segments due to frontal
forcing, but storm mode may take while to transition the farther
south you go. Still have some doubts for enough instability for an
overall higher severe storm risk, and will have to watch the
northward progress of meaningful Gulf moisture closely. Will
continue to mention severe storm chances in the HWO.
Fri: The sfc front drops south and east of the region, but still
close enough to see some additional rain showers as a wave of low
pressure moves northeast through AR late in the day and Fri
evening.
Sat-Sunday: High pressure builds into the area Sat and shifts east
of the region Sunday. Gusty south winds will produce an elevated
fire danger Sunday before some moderation in RH/dew points occurs
late in the day or Sunday evening.
Sunday night-Mon: Rain chances will again increase Sunday night as
a Pacific based system begins to combine/phase with a northern
stream shortwave moving southeast our of Canada. Could see a quick
shot of showers and maybe some isold thunderstorms with the
frontal passage, but it will be a quick hitter with some modest
brief precip chances for Sunday night.
Tue-Wed: A progressive pattern will continue with another shortwave
and associated sfc front moving through the region by Wed.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1208 AM CDT WED MAR 26 2014
VFR conditions will continue through most of Wednesday afternoon
with south to southeasterly winds becoming gusty. An upper level
disturbance will then spread a shield of rain into the region from
late Wednesday afternoon into early Wednesday evening. This may
bring a round of MVFR visibilities. The rain is then expected to
end by mid-evening with brisk and gusty south winds and low level
wind shear persisting for the rest of the evening.
&&
.FIRE WEATHER...
ISSUED AT 228 PM CDT TUE MAR 25 2014
A dry air mass remains in place as sfc high pressure just off to
our east retreats eastward. Low pressure moving into the Plains
will increase winds over the region today, especially over the
western cwfa. Lagging moisture return and increasing south winds
will result in a significant outdoor fire danger today for many
areas and will issue a Red Flag Warning (RFW) for much of the
area. Dry fuels and recent fire activity also support a RFW.
Flies in the ointment will be some moisture return, increased
cloud cover, and even some high based showers this afternoon,
especially over the western cwfa. Progged minimum humidity over
southeast Kansas is in the 30s, which is above RFW criteria.
Increasing clouds may also keep gusts down later in the day. Had
also considered a wind advisory for the Kansas counties as well,
but progged winds were just below criteria, but darn close
especially in Bourbon County KS. Over the western counties the
overall highest fire danger may occur fairly early and decrease
earlier than normal later in the afternoon due to the moistening
low level environment. Even in areas where there is not a RFW,
expect an elevated fire danger today.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING from 10 AM this morning to 7 PM CDT this
evening FOR MOZ055>058-066>071-077>081-088>095-101>104.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Schaumann
FIRE WEATHER...DSAHazardous weather outlook, Mar 25, 5:55 PM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 555 PM CDT TUE MAR 25 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 555 PM CDT TUE MAR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY AS GUSTY SOUTHERLY WINDS AND LOW HUMIDITY OCCURS. SOUTH TO SOUTHWEST WIND GUSTS IN EXCESS OF 35 MPH ARE EXPECTED WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT AS A STORM SYSTEM APPROACHES FROM THE WEST. STRONG VERTICAL WIND SHEAR AND AT LEAST SOME INSTABILITY WILL PRODUCE A THREAT FOR STRONG TO SEVERE STORMS IN THE AFTERNOON AND EARLY EVENING. GUSTY SOUTHERLY WINDS WILL OCCUR AGAIN SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
Nearby
Red Flag Warnings in Missouri, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.